# SDR SWI2024F00012

- Difficulty date: December 12, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 47,417 hours, 40,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS INBOARD AND OUTBOARD SEAT TRACKS HAVE WEAR GROOVES WORN INTO TRACK.   (C-CHECK RO 1/22/2024)   INSTALLED NEW PILOT INBOARD/OUTBOARD SEAT TRACK REF CRJ200 SRM 51-42-21 AND DWG NO 600-33100 REV AE.
